MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD
Model Number 0137
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Low impedance (2285)
Health Effect - Clinical Code Asystole (4442)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited low out of range shock impedance measurements.In addition, oversensing of myopotential noise on the right ventricular (rv) channel was noted.Technical services (ts) was consulted, and it was recommended to replace the system.Subsequently, this crt-d system was explanted and replaced.Other than asystole for 2.5 seconds, pacing inhibition and the procedure, no additional adverse patient effects were reported.At this time, this rv lead has not been returned to boston scientific for further analysis.
 
Additional Manufacturer Narrative
This electrode was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Visual examination identified insulation damage in the electrode body in the region approximately 80 millimeters (mm) from the terminal pin, consistent with lead-on-can abrasion.Coils were intact with no damage found.Resistance testing found the electrode was not electrically continuous.Outer insulation showed surface abrasion approx.65mm from the terminal end.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited low out of range shock impedance measurements.In addition, oversensing of myopotential noise on the right ventricular (rv) channel was noted.Technical services (ts) was consulted, and it was recommended to replace the system.Subsequently, this crt-d system was explanted and replaced.Other than asystole for 2.5 seconds, pacing inhibition and the procedure, no additional adverse patient effects were reported.At this time, this rv lead was already returned to boston scientific.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21454732
Report Number2124215-2025-11217
Device Sequence Number4707920
Product Code LWS
UDI-Device Identifier00802526531101
UDI-Public00802526531101
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/12/2024
Device Model Number0137
Device Catalogue Number0137
Device Lot Number301377
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age67 YR
Patient SexFemale